検索結果 3件中 1-3 を表示

  • Another improvement of Montel's criterion

    Xu Yan

    … Let ${\cal F}$ be a family of meromorphic functions defined in a domain <i>D</i> … This improves and generalizes Montel's criterion. …

    Kodai Mathematical Journal 36(1), 69-76, 2013

    J-STAGE

  • Montel domains and equicontinuity domains

    ABE Makoto , TABATA Seiji

    … If X is a reduced Stein space with no isolated points, then we prove that for every O(X)-convex open set D of X there exists a subfamily F of O(X) such that D = B(F) = E(F) = D(F), where B(F), E(F) and D(F) are the Montel domain, the equicontinuity domain and the normality domain of F respectively. …

    Mathematics journal of Toyama University 26, 25-34, 2003

    機関リポジトリ

  • Duality for Maximal Op<SUP>*</SUP>-Algebras on Fréchet Domains

    Kürsten Klaus-Detlef

    … The completion with respect to the uniform topology of the maximal Op<SUP>*</SUP>-algebra <I>L</I><SUP>+</SUP>(<I>D</I>) on a Fréchet domain <I>D</I> … There are given several characterizations of the Montel property of the Fréchet domain <I>D</I>. …

    Publications of the Research Institute for Mathematical Sciences 24(4), 585-620, 1988

    J-STAGE

ページトップへ